# SDR ASAA2023030242170

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,200 hours, 15,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, MASTER CAUTION ON RECALL, LEFT PACK LIGHT REMAINS ON BUT RESETS - EXTINGUISHES WITH RECALL. GROUNDED - YES. ACCOMPLISHED PZTC BITE FOR L/H PACK REF AMM 21-61-00. BITE TEST GOOD. PREV FLT SHOWED L/H RAM AIR ACTUATOR FAULT. NO OTHER DEFECTS NOTED.
